# SDR UIEA2022062700673

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 55,649 hours, 8,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Detached
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT NOT SECURE FO SIDE ( FLASHLIGHT HOLDER ASSEMBLIES (INCLUDING FLASHLIGHT) - ( MAY BE INOPERATIVE OR MISSING PROVIDED CREWMEMBER HAS A FLASHLIGHT OF EQUIVALENT CHARACTERISTICS READILY AVAILABLE). )( TRANSFERRED TO MDDR 167629 PER MEL 25-64-02 CAT C, DUE DATE 05 JUL 2022 )
